# SDR SWAA2023110718546

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N8902Q
- Make and model: Boeing 737-8
- Aircraft serial: 68119
- Aircraft time: 536 hours, 315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 CABIN FLASHLIGHTS WILL NOT TEST<[01] REMOVED AND REPLACED BATTERIES IN ALL 4 AFT CABIN EMERGENCY FLASHLIGHTS IAW AMM 25-64-00. OPS CHECK GOOD.
